# SDR DALA2015071304342

- Difficulty date: July 11, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N399DA
- Make and model: Boeing 737832
- Aircraft serial: 30379
- Aircraft time: 43,420 hours, 21,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TESTING,  FOUND EMERGENCY LIGHT BATTERY PACK M1671 FAILED THE CAPACITY CHECK.   MAINTENANCE R & R THE BATTERY PACK IAW MM 33-51-06. OPS CHECKED GOOD.
